ALBANY, GA (WALB) - The Albany-Dougherty Drug Unit wants to warn south Georgia residents after bad batches of heroin have been tested and found in the state.
Drug agents have discovered that heroin is being mixed with types of chemicals that are similar to animal tranquilizers.
Even a small dose is enough to kill a person.
ADDU Field Commander George Camp referenced the unprecedented spike in number of overdoses in places like Cincinnati, where close to 200 people visited the ER.
"You don't know what the drug dealers are mixing in the heroin. It can be anything from fentanyl, to car fentanyl, to rat poison, to baby laxatives, whatever. It's a dangerous road that you're traveling down," said Camp. "It's a dangerous street that you want to play in. You could either get a bad batch and die from it, or you can end up with us."
Camp said that for those addicted to the drug, there are doctors and facilities that can help with pain management to help you get off the drugs.